toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Anabalon, A.; Batista, C. pdf  doi
openurl 
  Title A class of integrable metrics Type Journal Article
  Year 2016 Publication Physical Review D Abbreviated Journal Phys. Rev. D  
  Volume 93 Issue 6 Pages 13 pp  
  Keywords  
  Abstract In four dimensions, the most general metric admitting two commuting Killing vectors and a rank-two Killing tensor can be parametrized by ten arbitrary functions of a single variable. We show that picking a special vierbein, reducing the system to eight functions, implies the existence of two geodesic and share-free, null congruences, generated by two principal null directions of the Weyl tensor. Thus, if the spacetime is an Einstein manifold, the Goldberg-Sachs theorem implies it is Petrov type D, and by explicit construction, is in the Carter class. Hence, our analysis provides a straightforward connection between the most general integrable structure and the Carter family of spacetimes.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Dept Ciencias, Fac Artes Liberales, Ave Padre Hurtado 750, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Amer Physical Soc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2470-0010 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000373107300004 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 607  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: